Volume 22, issue 6 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Phase tropical hypersurfaces

Gabriel Kerr and Ilia Zharkov

Geometry & Topology 22 (2018) 3287–3320
Abstract

We prove a conjecture of Viro (Tr. Mat. Inst. Steklova 273 (2011) 271–303) that a smooth complex hypersurface in ()n is homeomorphic to the corresponding phase tropical hypersurface.

Keywords
phase tropical, hypersurface, tropical geometry
Mathematical Subject Classification 2010
Primary: 14T05
Secondary: 14J33
References
Publication
Received: 19 October 2016
Revised: 9 February 2018
Accepted: 13 March 2018
Published: 23 September 2018
Proposed: Dan Abramovich
Seconded: Richard Thomas, Jim Bryan
Authors
Gabriel Kerr
Department of Mathematics
Kansas State University
Manhattan, KS
United States
Ilia Zharkov
Mathematics Department
Kansas State University
Manhattan, KS
United States